# SDR IPXA2019041941220

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 30,406 hours, 20,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536125
- Condition: Delaminated
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4,  MAIN CARGO COMPARTMENT FLOOR PANEL 242XHF IS DAMAGED,  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K
